# SDR SWAA2024082610354

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRACK LBL 17.24 LOCATED BS 767 AT AFT CARGO COMPARTMENT 2024-420861<[01] TOOL USED STEP 4 AND 5 EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 220272712 DUE DATE: 28-NOV-24;[02] REPAIRED TRACK LBL 17.24 LOCATED BTW BS 747 + 11.5? AND BS 767 + 9.5? AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET 1-2 ALTERNATIVE 1 AND ALTERNATIVE 2 SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPAIRED TRACK LBL 17.24 LOCATED BTW BS 747 + 11.5? AND BS 767 + 9.5? AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET 1-2 ALTERNATIVE 1 AND ALTERNATIVE 2 SEE INDIVIDUAL SIGNS OFF BELOW. TASK COMPLETED CERTIFIED RII
